Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Derived categories of projective bundles
HTML articles powered by AMS MathViewer

by L. Costa and R. M. Miró-Roig PDF
Proc. Amer. Math. Soc. 133 (2005), 2533-2537 Request permission

Abstract:

The goal of this short note is to prove that any projective bundle $\mathbb {P}(\mathcal {E}) \rightarrow X$ has a tilting bundle whose summands are line bundles whenever the same holds for $X$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F05, 14M25
  • Retrieve articles in all journals with MSC (2000): 14F05, 14M25
Additional Information
  • L. Costa
  • Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
  • Email: costa@ub.edu
  • R. M. Miró-Roig
  • Affiliation: Facultat de Matemàtiques, Departament d’Algebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
  • MR Author ID: 125375
  • ORCID: 0000-0003-1375-6547
  • Email: miro@ub.edu
  • Received by editor(s): July 15, 2003
  • Received by editor(s) in revised form: May 17, 2004
  • Published electronically: April 8, 2005
  • Additional Notes: The first author was partially supported by MTM2004-00666
    The second author was partially supported by MTM2004-00666
  • Communicated by: Michael Stillman
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2533-2537
  • MSC (2000): Primary 14F05; Secondary 14M25
  • DOI: https://doi.org/10.1090/S0002-9939-05-07846-9
  • MathSciNet review: 2146195